# SDR CALA2024081302198

- Difficulty date: August 10, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 77,450 hours, 28,526 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Lh Horz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) LH HORZ STAB LOWER SURFACE AT APPROX STA 129.5 19" FROM LE FAIL C-SCAN (CRACK INDICATION) (MARKED IN RED) CURRENT (LFEC) INSPECTION AT INTERVALS OF 9000 FC. INSPECTION THRESHOLD IS 56,000 TOTAL FC. PER SRM 55-10-01-2R-11, PART 5. TABLE 204/REPAIR 11. INSPECTION REQUIREMENTS. PERFORM DVI AND EXTERNAL LOW FREQUENCY EDDY FROM AERSALE NR 30454, REPAIRED L/H HORIZONTAL STAB LOWER SKIN SURFACE AT APPROXIMATELY STA 129.5, 19.5" FROM THE LEADING EDGE. IAW B737-800 SRM 55-10-01-2R-11 PART 4 FIG 204. WORK PERFORMED BY V940902.
